# SDR AALA202009239015

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 72,766 hours, 9,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  L4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY ASSEMBLY GREEN LIGHT DOES NOT FLASH GREEN WHEN ARMED.  REMOVED AND REPLACED DOOR 4L BACKUP BATTERIES, PER AMM 52-11-20.  GREEN LIGHT FLASHES WHEN ARMED.
